# SDR AALA201905299010

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 27,085 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SWITCH BROKEN INSIDE AUTO OFF SWITCH, WILL NOT TOGGLE OFF. MAINTENANCE REPLACED SWITCH GUARD PER SWPM 20-83-11.
